# SDR RU3A201805216018

- Difficulty date: May 16, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N72
- Make and model: Beech 300BEECH
- Aircraft serial: FF7
- Aircraft time: 14,418 hours, 7,763 cycles
- System (JASC): 6140 · Propeller Indication System
- Part: Switch
- Part number: 122FW124
- Part serial: 8018160C
- Condition: Failed
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PROPELLER PITCH LIGHT ILLUMINATED AFTER TAKEOFF.  REPLACED A FAULTY PROPELLER SWITCH.  NO FURTHER ACTION REQUIRED.
